PL EN


Preferences help
enabled [disable] Abstract
Number of results
1994 | 86 | 1 | 223-234
Article title

Classical Limit of Entangled Correlations

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Generalizations of Bell's inequalities for Einstein Podolsky and Rosen entangled correlations for arbitrary spin s are discussed. Violations of local realism and the classical limit of quantum nonlocality for large s are discussed. The role of the polarization and of the spin alignment in the violation of the Bell inequalities are investigated. A Bayes analysis of entangled correlations is performed using the nonlocal quantum distribution. The local but nonpositive Einstein Podolsky and Rosen quantum distribution is investigated in the limit when s → ∞. The classical limit of the quantum Malus law for arbitrary spin s is formulated in terms of the spin path integrals.
Keywords
EN
Publisher

Year
Volume
86
Issue
1
Pages
223-234
Physical description
Dates
published
1994-07
Contributors
  • Institute of Theoretical Physics, Warsaw University, Hoża 69, 00-681 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv86z118kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.